# SDR CA070507013

- Difficulty date: April 12, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 4,895 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175*
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Failed
- Location: Magneto
- Component: Magneto, Bendix, S4LN20
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT OF AC ON FLOATS DETECTED A DEAD MAGNETO ON HIS PRE-TAKEOFF INSPECTION, AND RETURNED TO THE DOCK. (TC NR 20070507013)
